# SDR SIMA201908141006

- Difficulty date: August 11, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 46,184 hours, 41,672 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 02051
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI STRONG RUBBER BURNING SMELL IN THE COCKPIT AND CABING. AFTER TURNING OFF RECIRCULATING FAN, SMELL DISSIPATED.-C/A-REMOVED AND REPLACED  BOTH RECIRCULATING FANS, THERMAL SWITCHES, AND AVIONICS BAY FANS. REMOVED AND REPLACED #1 EXHAUST FAN IAW AMM 21-26-02 ALSO REMOVED AND REPLAED #1 EXHAUST FAN THERMAL SWITCHES S0019 AND S0021 IAW AMM 21-26-04 OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME.  REMOVED AND REPLACED CONTACTOR K0234OPTS CHECK GOOD IAW AMM 21-24-03 AND 21-20-00. REMOVED AND REPLACED RH CABIN RECIRCULATION FAN IAW AMM 21-24-01. OPS CHECK GOOD. A/C IS IN SERVICEABLE COND.
